Vol 20, No 1 (2012)

Table of Contents

Articles

GENERALIZED CONDITIONAL INTEGRAL TRANSFORMS, CONDITIONAL CONVOLUTIONS AND FIRST VARIATIONS PDF
Bong Jin Kim, Byoung Soo Kim
ON THE STABILITY OF THE QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD PDF
Sun Sook Jin, Yang-Hi Lee
ADDITIVE-QUARTIC FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN ORTHOGONALITY SPACES PDF
Hyunju Lee, Seon Woo Kim, Bum Joon Son, Dong Hwan Lee, Seung Yeon Kang
ANALYTIC CALCULATION OF EUROPEAN OPTION PRICING IN STOCHASTIC VOLATILITY ASSET MODEL PDF
Jae-pill Oh
VARIOUS FRAMES AND CONNECTIONS PDF
Yong Chan Kim, Jung Mi Ko
FUNCTIONAL EQUATIONS IN ORTHOGONALITY SPACES PDF
Choonkil Park
STABILITY OF THE JENSEN FUNCTIONAL EQUATION IN FUZZY BANACH ALGEBRAS PDF
Jung Rye Lee, Dong Yun Shin
EXISTENCE OF THE SOLUTIONS FOR THE SINGULAR POTENTIAL ELLIPTIC SYSTEM PDF
Tacksun Jung, Q-Heung Choi
ON THE CONVERGENCE OF NEWTON’S METHOD FOR SET VALUED MAPS UNDER WEAK PDF
Ioannis K. Argyros
ELLIPTIC PROBLEM WITH A VARIABLE COEFFICIENT AND A JUMPING SEMILINEAR TERM PDF
Q-Heung Choi, Tacksun Jung
AN ANALYSIS OF RECENT RESEARCH ON THE METHOD OF EXCESS AND DEFICIT (Ying Nü and Ying Buzu Shu) PDF
Snag-Gu Lee, Jae Hwa Lee


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr